MathSciNet Relay Station
MathSciNet bibliographic data
MR1207535 (94j:46046) 46G05 (49J50)
Wu, Cong Xin; Cheng, Li Xin A note on the differentiability of convex functions. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1057–1062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement